Accessibility navigation

Cylinders, cones and centres of gravity

Glaister, P. (2004) Cylinders, cones and centres of gravity. Mathematical Gazette, 88 (511). pp. 90-91.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:5036
Additional Information:0025-5572 Thrice yearly: 3 issues per year THE MATHEMATICAL ASSOCIATION English

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation